# SDR IPXA09556547

- Difficulty date: June 19, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 DENT IN UPPER FLANGE OF FRAME IN NOSE E-BAY, BS 231.25, BL 0 WL 157.  FOUND DENT OUT OF LIMITS.  REMOVED DAMAGED DENT, FABRICATED FRAME WEB AND INSTALLED, REPAIR PARTS IAW EO B757-5310-34114.
